Facebook Pixel
EmpowHER Guest

Extreme dizziness and nausea more than a week after taking Ella (emergency contraceptive)

By Anonymous December 12, 2016 - 11:19am
Rate This

I had unprotected sex one day after my scheduled ovulation day. My partner ejaculated inside me. I am not on any form of birth control at the moment. I took Ella emergency contraceptive 23 hours later.
The next day I began to feel tired and a little nauseous and dizzy. These symptoms persisted for aprox 4 days post-pill and then seemed to begin to subside on days 4 and 5. However, the symptoms came back fairly strong on day 6 and, now, today on day 7, I can hardly stand. I am incredibly dizzy, light headed and nauseated. I have bloating, stomach cramps, headache. The symptoms are now significantly worse than they were in days passed. In particular, the dizziness is concerning to me. I can hardly function. All I want to do I lie down and sleep. I can't focus at work. Feel like I want to vomit.

Additional note: Under normal circustances, I am schedule to begin my period in 4 days.
Are these side effects unusual? Should I see a doctor? I imagine it would be too soon for signs of pregnancy, but could this be a factor?
I don't want to pay for medical costs if these side effects are relatively normal. I'm just worried something else may be going on.
Does any one have any insight? Advice?

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!